I am on "the patch" (Duragesic 100mcg/q 3 days) and have been for the past several years. My teeth are bad, I can't get a real job because I can't pass a drug test and what my wife and family have to go through just is horrible. I have 2 good days out of 7 and I am DONE!!!!
The reason I am on the patch has not changed. It is for the "treatment" of pain due to my MS and Spinal Stenosis. Pain will always be part of my life and I can make small adjustments to help lower the pain a little bit but life has to be better off the patch then on the patch by far. t
So, my question is this. Do those of you who have gotten off the patch recommend going into a program so I can be helped through the worst part of the withdrawl or is there another way. Oh yea, I don't have the patience to take months to "step down". I either have to do it ALL OUT or I won't do it.
Thanks and to each of you dealing with this stupid drug, blessings to you and I am with you in my prayers and thoughts.
Mike, I think you are brave and glad you are here. The patch is tricky ... Half the people say you can die cause fentynl withdrawals are too much. Half say not unless you have a heart problem. I'm not a doctor, but perhaps they can step you down to another opiate then you can withdrawal from that. Either way I'll pray for you. I know it's hard with legitimate pain.
HI Mike we have had several members come off of the patch its not pritty but it can be done might I suggest you aproch your doctor with a quick taper plan then jump it might make it a bit eazer.....if not you wouldent be the first one to jump off one on this forum the withdrawals last about a week but you feel like hell for quit a bit of time after that no energy tired lack of motavation so just be ready for it to take a wile to get better....when your ready to jump ship let us know we can help you with advise and some home remade's is your health good as fare as your heart lungs kidneys liver...basically are you in good health except for the M/S ??
post back to let us know will go from there good luck and God bless......Gnarly
i came off the patch injuly and like gnarly said it is not pretty. i looked and felt like death for two solid weeks before it started to get substancely better but after 7 days i was able to get some sleep which really helped. i came off 75mgs (was bumped up from 50mgs and was only on for a month at that dose). tapering would help but i tried and the withdrawals even dropping 25mgs was very bad. when i was on fentanyl i felt like i was sleeping through my life. no high no lows just existing. it was the best thing i ever did. i am not big into being uncomfortable so if i can do it so can you. i did this without the help of my doc. you may want to get him on board and he be able to help with other meds to stem off some of the more horrendious parts of thw withdrawals.
i am here so if you have any questions i will help as much as i can
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.